Alert archive / Indiana / Beach Hazards Statements in 2014
Beach Hazards Statement 10, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Aug 17, 2014, 4:38 PM CDT for Lake County, Porter County, Indiana; Lake County, Illinois. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2014, 4:38 PM CDT (21:38 UTC)
- Expired
- Aug 18, 2014, 3:53 AM CDT
- In force
- 11 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 57 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
242 WHUS43 KLOT 172138 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 438 PM CDT SUN AUG 17 2014 ILZ006-014-INZ001-002-180545- /O.NEW.KLOT.BH.S.0010.140817T2138Z-140818T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 438 PM CDT SUN AUG 17 2014 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 4 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT UNTIL 4 AM CDT MONDAY. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
2 follow-up statements
010 WHUS43 KLOT 180312 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1012 PM CDT SUN AUG 17 2014 ILZ006-014-INZ001-002-180900- /O.CON.KLOT.BH.S.0010.000000T0000Z-140818T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 1012 PM CDT SUN AUG 17 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * FORECAST WAVE HEIGHTS...3 TO 5 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
144 WHUS43 KLOT 180853 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 353 AM CDT MON AUG 18 2014 ILZ006-014-INZ001-002-181000- /O.CAN.KLOT.BH.S.0010.000000T0000Z-140818T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 353 AM CDT MON AUG 18 2014 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH HAZARDS STATEMENT. $$ KREIN PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS THEN AFTER DOING THE SURVEY VISIT US AT HTTP://WEATHER.GOV/CHICAGO FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Aug 17, 3:03 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 17, 3:03 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 303 PM CDT SUN AUG 17 2014 .DISCUSSION... 301 PM CDT A WARMER...MORE HUMID...AND POTENTIALLY MORE UNSETTLED PATTERN IS ON THE WAY FOR MUCH OF THE UPCOMING WEEK. MOISTURE CHANNEL IMAGERY SHOWS THE UPPER LOW WHICH PROVIDED SOME SHOWER ACTIVITY YESTERDAY MOVING MORE STEADILY ACROSS THE OHIO VALLEY. TO THE NORTH...A WAVE IS MEANDERING EASTWARD ACROSS CENTRAL MINNESOTA WHILE A CLOSED UPPER LOW SPINS OVER SOUTHERN MANITOBA. THIS TROUGH WILL DETERMINE THUNDER CHANCES MONDAY NIGHT. ALSO OF NOTE IS A SERIES OF UPPER LOWS OVER THE NORTHERN PACIFIC NEAR ALASKA. ENERGY FROM THESE SYSTEMS WILL TRANSLATE INTO WESTERN/CENTRAL CANADA AND HELP FORCE UPPER RIDGING OVER THE U.S. MIDWEST BRINGING THE AFOREMENTIONED WARM UP. AT THE SURFACE...WEAK LOW PRESSURE IS OVER THE LOWER OHIO VALLEY IN CONJUNCTION WITH THE UPPER LOW. ANOTHER WEAK LOW IS STRETCHED ACROSS WESTERN MINNESOTA WHILE HIGH PRESSURE IS CENTERED OVER CENTRAL ONTARIO. ANOTHER LOW IS OVER SOUTHERN MANITOBA IN CONJUNCTION WITH THE BETTER ORGANIZED UPPER LOW IN THAT VICINITY. TONIGHT...THE MAIN CONCERN TONIGHT WILL BE FOG/STRATUS AS RESIDUAL LOW LEVEL MOISTURE LINGERS IN THE MIDST OF WEAK LOW LEVEL FLOW AND A WEAK RIDGE AXIS. THE RIDGE AXIS WILL STRETCH ACROSS NORTHWEST AND NORTH CENTRAL ILLINOIS BY MONDAY MORNING. WESTERN AREAS APPEAR TO BE FAVORED FOR FOG DEVELOPMENT WHILE EASTERN AREAS MAY SEE MORE IN THE WAY OF STRATUS...ESPECIALLY IF SOME EXISTING STRATUS IS UNABLE TO ERODE INTO THE EVENING...ESPECIALLY NEAR THE LAKE. WILL INCLUDE FOG MENTION IN THE FORECAST FOR MOST AREAS BUT THERE IS DECENT POTENTIAL FOR DENSE FOG SO WILL NEED TO MONITOR THIS. WESTERN AREAS LOOK TO HAVE THE BEST CHANCE FOR THIS AS THEY MAY CLEAR OUT THIS EVENING AND BE IN CLOSEST PROXIMITY TO THE RIDGE AXIS. MONDAY AND TUESDAY...THE UPPER WAVE OVER MINNESOTA WILL TRACK EAST WITH ITS EFFECTS LARGELY STAYING TO THE NORTH OF THE AREA INTO MONDAY MORNING...EXCEPT FOR SOME INCREASED MID AND HIGH LEVEL CLOUD COVER. HOWEVER THE MANITOBA LOW WILL BE TRACKING EAST-SOUTHEAST ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI RIVER VALLEY MONDAY BEFORE SLOWING OVER THE WESTERN GREAT LAKES MONDAY NIGHT. THIS WILL PUSH ASCENT INTO THE AREA AS EARLY AS LATE MONDAY AFTERNOON IN THE NORTHWEST BUT MORE LIKELY MONDAY EVENING INTO MONDAY NIGHT. A MORE FOCUSED SURFACE TROUGH AXIS IS FORECAST TO CROSS THE AREA SOME TIME EARLY TUESDAY BRINGING THE MOST FOCUSED CHANCE FOR SHOWERS AND THUNDERSTORMS ESPECIALLY ACROSS CENTRAL AND NORTHERN AREAS. LATEST FORECAST GUIDANCE SHOWS QUITE A BIT OF SPREAD IN TERMS OF TIMING OF THE BEST FOCUS FOR PRECIP. WILL CARRY HIGHEST POPS MONDAY EVENING AND OVERNIGHT WITH LOWER POPS LATER TUESDAY AS FOCUS IS LOST BUT UPPER CYCLONIC FLOW CONTINUES AROUND THE STALLED UPPER LOW TO THE NORTH FOR THE MORNING. SOME MODEST WARMING WILL OCCUR ALOFT MONDAY BUT PERIODIC BOUTS OF MID CLOUD MAY HELP LIMIT TEMPS SOMEWHAT...NOT TO MENTION IMPACT OF ANY MORNING STRATUS/FOG. FLOW WILL CONTINUE OFF THE LAKE KEEPING LAKESHORE AREAS COOLEST. WILL CARRY HIGHS IN THE LOW TO MID 70S LAKESIDE AND AROUND 80 INLAND MONDAY WITH SOUTH TO SOUTHWEST WINDS TUESDAY ALLOWING TEMPS TO REACH THE LOWER 80S FOR MOST PLACES UNLESS PRECIP TIMING SLOWS AND LINGERS THROUGH MORE OF THE DAY. WEDNESDAY INTO THE WEEKEND...A LARGER UPPER TROUGH WILL AMPLIFY OVER WESTERN CANADA INTO WEDNESDAY AS ANOTHER UPPER LOW DROPS SOUTHWARD DOWN THE CALIFORNIA COAST AND CUTS OFF. THIS WILL LEAD TO AMPLIFICATION OF AN UPPER RIDGE ACROSS THE HIGH PLAINS TUESDAY WHICH WILL QUICKLY SHIFT EAST INTO THE CENTRAL U.S. WEDNESDAY. THIS WILL BRING A PUSH OF WARM ADVECTION ACROSS THE AREA WEDNESDAY WHICH MAY BE ENOUGH TO KICK OFF SOME SHOWERS AND STORMS. WITH THE COMPLEX TROUGH PATTERN TO THE WEST THERE WILL BE THE TENDENCY FOR SHORTWAVES TO TRAVERSE THE RIDGE WITH SOME POTENTIAL FOR THIS TO BEGIN WEDNESDAY BUT IT APPEARS MORE LIKELY TO BEGIN WEDNESDAY NIGHT. THE RIDGE WILL PARK ITSELF OVER THE MIDWEST/WESTERN LAKES INTO FRIDAY KEEPING THE LIKELIHOOD OF SHORTWAVES TRACKING THROUGH THE FLOW RATHER HIGH. THE TRACK OF THESE WILL DEPEND ON HOW AMPLIFIED THE RIDGE BECOMES BUT LATEST GUIDANCE CONTINUES TO KEEP THE LOCAL AREA IN A FAVORED ZONE FOR THESE WAVES. THE AIRMASS WILL BECOME VERY MOIST BY THURSDAY WITH PRECIPITABLE WATER VALUES PUSHING/TOPPING 2 INCHES. BETWEEN THE POTENTIAL WAVES AND THE VERY MOIST AIRMASS SEVERAL ROUNDS OF THUNDERSTORMS MAY AFFECT THE FORECAST AREA FROM LATER WEDNESDAY THROUGH FRIDAY. IF THE AIRMASS BECOMES AS MOIST AS EXPECTED THEN ANY STORM WILL HAVE A GOOD CHANCE TO BRING HEAVY RAINFALL. RAINFALL POTENTIAL WILL NEED TO BE WATCHED CLOSELY OVER THE NEXT SEVERAL DAYS ESPECIALLY IF MULTIPLE ROUNDS LOOK MORE LIKELY. THIS RIDGE LOOKS TO AMPLIFY NORTHWARD SATURDAY PUSHING THE FAVORED STORM TRACK TO THE NORTH. EVOLUTION BEYOND SATURDAY IS MORE UNCERTAIN AND WILL BE DRIVEN BY THE MOVEMENT OF THE LARGE UPPER TROUGH OVER NORTHERN U.S. AND CANADIAN ROCKIES. GUIDANCE IS IN DISAGREEMENT ON HOW QUICKLY THIS OCCURS. OTHERWISE...HIGHS WILL WARM FROM MIDWEEK INTO THE WEEKEND AS WILL HUMIDITY LEVELS. THE WILD CARD WILL BE THUNDERSTORMS WITH THEIR TIMING AND LINGERING EFFECTS SUCH AS CLOUD COVER PLAYING A KEY ROLE IN HOW WARM THINGS GET. MINIMAL THUNDER IMPACT WOULD RESULT IN HIGHS IN THE MID AN UPPER 80S BY THURSDAY WITH 90 POSSIBLE...ESPECIALLY IF THE RIDGE AMPLIFIES MORE THAN CURRENTLY THOUGHT. MDB && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 20Z... * CIGS AROUND 1,000 FEET LIKELY BECOMING IFR AGAIN THIS EVENING. * NELY WINDS TO ARND 10KT. KJB //DISCUSSION...UPDATED 19Z... BASED ON VISIBLE SATELLITE TRENDS EARLY THIS AFTERNOON...IT APPEARS LESS LIKELY THAT KORD...KMDW AND KGYY WILL SEE MUCH OF ANY ADDITIONAL IMPROVEMENT LATE THIS AFTERNOON AS PREVIOUSLY THOUGHT. THE NORTHEASTERLY FLOW CONTINUES TO PULL LOWER CLOUDS INTO NORTHEASTERN ILLINOIS AND THIS WILL LIKELY CONTINUE TO BE THE TREND TONIGHT. THEREFORE...CIGS LOOK TO LOWER BACK INTO THE IFR RANGE DURING THE EVENING AND LOSS OF DAYTIME HEATING. AREAS OF FOG COULD ALSO DEVELOP THIS EVENING...LEADING TO BOTH VERY LOW CIGS AND VISIBILITIES. //DISCUSSION...UPDATED 18Z... IFR CLOUDS CONTINUE TO STREAM IN OFF LAKE MICHIGAN THIS AFTERNOON UNDER NORTHEASTERLY FLOW. HOWEVER...AS TEMPERATURES SLOWLY WARM...CLOUD HEIGHTS ARE VERY SLOWLY LIFTING AT THE MAIN TERMINALS. IT APPEARS OVER THE NEXT FEW HOURS CLOUDS WILL HANG TOUGH ACROSS KORD AND KMDW...BUT WILL LIKELY INCREASE TO AROUND OR JUST ABOVE 1500 FEET BY MID AFTERNOON. HOWEVER...FARTHER INLAND AWAY FROM LAKE MICHIGAN...CONDITIONS WILL LIKELY IMPROVE QUICKER...WITH CLOUD COVER SCATTERING OUT IN SOME AREAS. LOOKING AHEAD TO TONIGHT...IT APPEARS THAT FOG COULD BECOME AN ISSUE...ESPECIALLY AFTER MIDNIGHT TONIGHT. WINDS ARE EXPECTED TO BECOME VERY LIGHT...AND WITH THE ABUNDANCE OF LOW LEVEL MOISTURE LOW VISIBILITIES IN FOG APPEAR TO BE A DECENT BET...ESPECIALLY AT KRFD AND KDPA. LOW CLOUDS AND VISIBILITIES ARE ALSO LIKELY AT THE EASTERN TERMINALS TONIGHT. CONDITIONS COULD AGAIN BE SLOW TO IMPROVE MONDAY MORNING...BUT CIGS SHOULD GRADUALLY BECOME VFR BY AFTERNOON. KJB //ORD AND MDW CONFIDENCE...UPDATED 20Z... * MEDIUM WITH CIG TRENDS INTO THIS EVENING. * MEDIUM TO HIGH WITH WIND TRENDS. * MEDIUM TO HIGH WITH IFR CONDITIONS TONIGHT INTO MONDAY MORNING. KJB //OUTLOOK FOR ORD/MDW FOR 00Z TUESDAY-12Z SUNDAY...UPDATED 12Z... MONDAY NIGHT THROUGH FRIDAY NIGHT...PERIODIC CHANCES FOR SHRA/TSRA. OCNL MVFR CIGS/VIS POSSIBLE. SATURDAY...VFR. WX NIL. KREIN && .MARINE... 150 PM CDT A COLD FRONT HAS CLEARED THE SOUTHERN TIP OF THE LAKE...AND NORTH TO NORTHEAST WINDS HAVE OVERSPREAD LAKE MICHIGAN WITH HIGH PRESSURE OVER SOUTHERN ONTARIO AND LOW PRESSURE IN FAR SOUTHERN ILLINOIS. EXPECT WAVES TO BUILD GENERALLY INTO THE 2 TO 4 FT RANGE OVER THE SOUTHERN HALF OF THE LAKE BEFORE EASING SOME LATE TONIGHT. BOTH THE CANADIAN HIGH AND THE LOW IN SOUTHERN ILLINOIS WILL WORK THEIR WAY EASTWARD TONIGHT INTO MONDAY WHICH WILL SLACKEN THE WINDS AND VEER THEM TO MORE OF AN EASTERLY DIRECTION TONIGHT THAN SOUTH TO SOUTHEASTERLY ON MONDAY. ANOTHER WEAK LOW PASSING THROUGH THE CANADIAN PRAIRIES WILL WORK ITS WAY SE TOWARD THE NORTHERN HALF OF THE LAKE ON TUESDAY AND SLOWLY DRIFT EAST ON WEDNESDAY. AFTER A PERIOD OF HIGH PRESSURE...A SERIES OF WEAK LOWS WILL MIGRATE EASTWARD OUT OF THE PLAINS TOWARD THE LAKE FOR THE LATTER HALF OF THE WEEK. KMD && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 17, 3:40 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 340 PM CDT SUN AUG 17 2014 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 182045- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 340 PM CDT SUN AUG 17 2014 /440 PM EDT SUN AUG 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. DENSE FOG IS POSSIBLE OVERNIGHT ACROSS PORTIONS OF NORTH CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS MONDAY NIGHT THROUGH SATURDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE MONDAY NIGHT INTO TUESDAY...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. HEAVY RAINFALL COULD OCCUR WITH ANY THUNDERSTORMS THAT AFFECT THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-182045- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 340 PM CDT SUN AUG 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS MONDAY NIGHT THROUGH FRIDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE MONDAY NIGHT INTO TUESDAY...AND AGAIN WEDNESDAY NIGHT INTO SATURDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-182045- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 340 PM CDT SUN AUG 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS MONDAY THROUGH SATURDAY. && MDB VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.CHICAGO.GOV WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Nearby
Beach Hazards Statements in Indiana, 2014Beach Hazards Statements in Illinois, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.